HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Regularities of ground states of quantum field models

Files in This Item:
KJM.pdf344.7 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Regularities of ground states of quantum field models
Authors: Arai, Asao Browse this author →KAKEN DB
Hirokawa, Masao Browse this author
Hiroshima, Fumio Browse this author
Keywords: ground states
number operators
boson Fock space
scattering theory
infrared divergence
generalized spin boson models
Issue Date: Sep-2007
Publisher: Graduate School of Mathematics, Kyushu University
Journal Title: Kyushu journal of mathematics
Volume: 61
Issue: 2
Start Page: 321
End Page: 372
Abstract: Regularities and higher order regularities of ground states of quantum field models are investigated through the fact that asymptotic annihilation operators vanish ground states. Moreover a sufficient condition for the absence of a ground state is given.
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 新井 朝雄

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University